# SDR USAA2009111293089

- Difficulty date: November 9, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 29,543 hours, 11,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 656 - MCI-PHX - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE GAUGE READS ZERO.  REMOVED AND REPLACED DOOR ASSIST BOTTLE PERCUSSION DIAPHRAGM PER AMM 52-10-00-610-001.  NITROGEN SERVICING PRESSURE MAINTAINED.
